# SDR AALA201504159002

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 6,273 hours, 2,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2514303
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY LIGHT COVER FELL OFF DOOR.  REPLACED EMERGENCY LIGHT COVER.
